Tired and no appetite on dianabol

  1. Registered User
    ItsHectic's Avatar
    Join Date
    Nov 2006
    Posts
    1,607
    Answers
    0

    Tired and no appetite on dianabol


    Around the middle of the cycle and I dont have much appetite also really lethargic, any fix for this??


  2. New Member
    lamonster14's Avatar
    Join Date
    Jan 2012
    Posts
    408
    Answers
    0

    Test

  3. Advanced Member
    ReyMan's Avatar
    Stats
    5'11"  185 lbs.
    Join Date
    Feb 2011
    Posts
    745
    Answers
    0

    Quote Originally Posted by lamonster14
    Test
    I'm thinking it's more liver related.
    Getting back into the swing of things

    •   
       

  4. Professional Member
    bean5er's Avatar
    Stats
    5'10"  208 lbs.
    Join Date
    Sep 2011
    Age
    33
    Posts
    4,691
    Answers
    0

    Quote Originally Posted by ReyMan

    I'm thinking it's more liver related.
    Can u elaborate
    Independent

  5. Senior Member
    thegodfather's Avatar
    Stats
    5'11"  213 lbs.
    Join Date
    Nov 2008
    Age
    35
    Posts
    1,045
    Answers
    0

    Liver stress can cause lethargy. Considering dbol aromatizes considerably, I doubt it has to do with estrogen suppression.

    Sent from my iPhone
    Remember why you started.

  6. New Member
    No_Pain's Avatar
    Stats
    6'2"  190 lbs.
    Join Date
    Aug 2012
    Posts
    28
    Answers
    0

    Palpate your liver, is it distended around the borders or hurt on palpation?


    Chances it's not your liver but the fact that you need some test.

    Only way to really know is to get a blood panel

  7. New Member
    Thomasxavier's Avatar
    Join Date
    Nov 2012
    Posts
    210
    Answers
    0

    Quote Originally Posted by No_Pain View Post
    Palpate your liver, is it distended around the borders or hurt on palpation?


    Chances it's not your liver but the fact that you need some test.

    Only way to really know is to get a blood panel


    And if test doesn't cut it for appetite...

    1. Megastrol
    2. Periactin

    Both easy to legally acquire. Get one

  8. Advanced Member
    Eric160's Avatar
    Stats
    6'3"  240 lbs.
    Join Date
    Feb 2010
    Posts
    728
    Answers
    0

    maybee its not dbol. sounds like sd

  9. Professional Member
    schwellington's Avatar
    Stats
    6'0"  235 lbs.
    Join Date
    Mar 2010
    Posts
    4,814
    Answers
    0

    It's probably not suprdrol. Dianabol is as cheap to synthesize as sd.

    Dianabol has been known to cause these side effects in users.
    Test e/dbol/epi/winnie
    http://anabolicminds.com/forum/cycle-info/164764-schwellington-has-been.html

  10. Advanced Member
    usealittle's Avatar
    Stats
    6'0"  240 lbs.
    Join Date
    Nov 2012
    Posts
    549
    Answers
    0

    are you sure your not takin anadrol? those sides are common with drol not dbol..... i get these bad with drol, never with dbol

  11. New Member
    themajoriot's Avatar
    Join Date
    Oct 2012
    Posts
    14
    Answers
    0

    Why run dbol alone? What a waste! Add some test bro how much are you talking per day anyway?

  •   

      
     

Similar Forum Threads

  1. Replies: 1
    Last Post: 09-04-2008, 06:38 PM
  2. size on and no-shotgun
    By mindgame in forum Supplements
    Replies: 0
    Last Post: 06-04-2008, 02:16 PM
  3. Replies: 1
    Last Post: 02-20-2008, 05:55 PM
  4. thoughts on dianabol and winny stacked?
    By GaryPrezski in forum Anabolics
    Replies: 11
    Last Post: 08-15-2007, 06:44 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in